had been getting my period every 3 weeks, with lots of spotting in between. After starting the Aleese, I still got my period on the third week. My doctor switched me to Ortho Tri-Cyclen, which I started taking the 4th week of my cycle, with no break in between. About a week and a half after that, I started spotting again and again the third week, I got my period. It is now the 4th week of my cycle, and the bleeding has not stopped. It lightened up very slightly for a couple of days or so, but now I am bleeding more and have some cramping.(which I also had last week for several days) I have not yet contacted my doctor, was kind of waiting to see what happened this week. Is this a side effect from switching pills or should I be concerned? I have never really had any problems with my period until 2 years ago, when I had some unexplained bleeding. An ultrasound reavealed lots of tiny cysts on my ovaries. The doctor prescribed Yaz for six months. After a couple of months, there was no more spotting, my periods were normal and everything seemed fine until a few months ago, when the spotting started again. This time the doctor did not suggest an ultrasound. What's going on here?! I plan on calling the doctor tomorrow, by the way.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I do not get regular periods and my dermatologist wanted me to start taking ortho tri-cyclen lo. But
Posted 8 Jul 2013 • 1 answer
Posted 15 Aug 2013 • 2 answers
Ortho Tri-Cyclen Lo - Why do I start spotting on the day I start taking my highest dose of ortho tri
Posted 6 Jan 2014 • 2 answers
Ortho Tri-Cyclen Lo - I have been on ortho try-cylen lo for over a year. Two weeks ago I started my?
Posted 21 May 2014 • 1 answer
Posted 3 Apr 2015 • 1 answer